MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number US1921
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No sample was available for further evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: customer reports that at the end of the infusion drops of epratuzumab were found at the tubing junction below the ultrasite valve.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was received for further evaluation.Two photos were provided by the facility for evaluation.Visual examination of the provided photo had leakage observed between the luer connector adapter of the secondary set and the caresite of a different set.The reported defect was confirmed.Although the reported defect was confirmed, the exact cause could not be determined without a sample and or lot number to evaluate.If a sample and or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key8704759
Report Number9614279-2019-00092
Device Sequence Number1875784
Product Code FPA
UDI-Device Identifier04046964187971
UDI-Public04046964187971
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUS1921
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1